# SDR UIEA2016070700566

- Difficulty date: July 4, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 82,350 hours, 21,541 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Heat Exchanger
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE RT IDG VALVE.  REPLACED IDG AIR OIL HEAT EXCHANGER AIR SHUTOFF VALVE IAW AMM 24 11-07 OPS AND LEAK CHECKED OK.
